I have PTSD. My doctor has proscribed this for me, because I have these spasms, that they think are caused by trama. I would really like to ask the community if any one has used this drug, before I start something, I fear, getting addicted to.
You are right to be concerned about addiction to this medication. Unfortunately Trams can be addicting and difficult to quit. I'm sorry to hear about the PTSD and spasms. There are better medications on the market used to treat spasms. This is only my opinion but so many people have posted answers and questions stating how they wished they had never started taking this med in the first place. But everyone is different and it does not mean you will have an issue with this medication. I'm only stating what I've read and heard. I would also encourage you to look up tramadol in the Drugs A to Z guide and read up on it. I hope you find relief from the spasms soon. Take care of yourself and be safe
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 1 answer
Posted 23 Jun 2012 • 4 answers
Posted 29 Aug 2014 • 3 answers
Posted 14 Nov 2015 • 2 answers
Post Traumatic Stress Disorder - How do I handle a person suffering from paranoia side effects from?
Posted 18 May 2017 • 2 answers